| Model Number |
6935M72 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439); Decreased Sensitivity (2534)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtmb1qq crt-d, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an in-office check found that the right ventricular (rv) lead had very small r-waves.There had also been significant episodes of t-wave oversensing (twos) earlier in the month of which the t-wave discrimination feature applied and kept the patient from getting inappropriate shocks.It was noted that due to the t-wave oversensing post vs (ventricular sensed) there was a loss of crt (cardiac resynchronization therapy) pacing.The rv lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.